# SDR SWAA2022072110569

- Difficulty date: May 23, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: R/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BRACKET FWD STRUT FAIRING LOC. UPPER AREA AT RT PYLON (1 EA) 2022-274434. / [01] REPLACED BRACKET LOCATED FWD STRUT FAIRING UPPER AREA AT RT PYLON (1 EA) IAW B737-700 SRM-51-10-02 ITEM 9 AND SRM-51-40-02 DWG: 311A2511 SHEET: 57 REV: -;[02] CERTIFIED WORK PERFORMED.
